Doctor insights on:
Not really.: These two things are not really related. It would have to be something exceptionally rare. ...Read more
Tummy problems: The short answer is, you'll know. Symptoms typically arise with GI problems. Abdominal pain, nausea, diarrhea, constipation, anorexia, vomiting with blood, or painful bloating. You can also have symptoms from malabsorption. For example, tired and weak from anemia caused by iron/folate deficiency. If you are having symptoms, it would be a good idea to discuss them with your primary care physician. ...Read more
GI problems: Gastroenterologist is specialist in GI disorders & can help. ...Read more
I've been having increasingly worse gastrointestinal problems. Is it possible to suddenly develop an intolerance for specific foods?
Food intolerance: Causes of food intolerance: 1) stomach problems (peptic disease; gastropathy due to nsaid's, sluggish stomach); 2) bacterial overgrowth of small bowel; 3) intestinal malabsorption (due to enzyme deficiency, celiac disease, tropical sprue, more); 4) pancreatic maldigestion (pancreatitis, ductal obstruction; pancreatic insufficiency); 5) biliary problems (gallstones, dyskinesia); 6) ibs 7) colitis. ...Read more
Doctor's test: Sometimes a doctor has to do a digital rectal exam. A sample can be collected for a stool occult blood test to determine if stool contains blood, food, dye or medication. ...Read more
If you have a gastrointestinal problem that causes mild malabsorption of the food you eat, will you also have malabsorption problems when taking meds?
Depends: On what kind of drug that could be. For example, if you don't have any acid in the stomach, certain drugs may not be well absorbed. In general, this is not a problem. ...Read more
Many: Problems with the liver are often associated with symptoms of nausea, taste disturbances, certain food intolerance, and pain. These will often overlap with intestinal problems with the addition of bloating, intermittent vomiting, or changes in bowels (most often loose) occurring with intestinal issues. ...Read more
No: Would think not.Get a more detailed answer ›
Taper: Make sure you talk to your doctors. These meds have to be tapered off. You cannot abruptly stop them. ...Read more
There are no long term effects of effexor (venlafaxine). It can cause GI effects- these are not severe symptoms, usually go away, and are limited to diarrhea or conversely in some patients, constipation; nausea, and rarely vomiting. Again it's usually early on.
If you're suffering from severe gastrointestinal problems, you need to see your Primary care provider to have this checked.
Good luck! ...Read more
Possibly.: If so, this would account for a small minority of cases. ...Read more
You betcha!: Anxiety may certainly cause gastrointestinal problems such as diarrhea, constipation, gas, unexplained pain or discomfort. Depending on the type of anxiety, it may lead to disruption of the neural tone of the gut lining leading to erosion and inflammation, or cause excessive swallowing of air in cases of panic both leading to discomfor or pain. ...Read more
Are there any gastrointestinal problems that are verg very similar to the same symptoms as endometriosis of the ovaries?
Gastrointestinal problems. Won't tecta just hide the underlying problem and make problems worse? I take B12 shots for deficiency & also takesynthyriod
No: Tecta is one of a class of drugs called proton pump inhibitors that reduce acid in the stomach. It is used to treat several conditions such as gerd, ulcers, ; esophagitis. By lowering the acid it is giving your stomach lining time to heal. Also avoid stomach irritants such as nicotine, caffeine and alcohol. ...Read more
My doctor ordered a hemogram w/diff. My white blood count has been elevated for about a year. Having gastrointestinal problems for about that long.
Can stress cause gastrointestinal problems you never had before? I have a lot of stress and have several stomach pains and discomfort. Before I wasfine
I have no ins. What are my cheapest options to check for gastrointestinal problems. Constipation, stabbing leftside chest pain, bloating.
How can I recover from gastrointestinal problems? I am not able to burp after I eat. I feel uncomfortable from my abdominal area to intestine.
Can you have severe panic atacks from gastrointestinal problems like candida since the most of serotonin is produced in the guts, or its just a myth?
B12 deficiency, hypothyroidism, and gastrointestinal problems. Doc put me on tecta. Should I take it? I feel he should send me for endoscopy. He'snot
Ask your dr. Again: Is your dr. Prescribing tecta for h. Pylori? Tecta is a proton pump inhibitor which can worsen B12 absorption, so you may not need it. A thin stomach lining and a lack of meat, dairy and eggs in your diet may cause B12 deficiency. Hypothyroidism has been assoc. W/ B12 shortage also. It is good to be evaluated and treated for both conditions. You may benefit from B12 injections. ...Read more
Could stress cause high crp leves (32.50) and gastrointestinal problems? Have done colonoscopy/ct scan/ultrasound/fecal/blood test all clear?
Not a reliable test: CRP is not a particulalrly useful test for any medical condition. If you have any gastrointestinal problems you should go see a physician who can investigate it further and guide you accordingly ...Read more
Is stool examination and H Pylori test really necessary for gastrointestinal problems and pain from abdomen to intestine? I also don't burp after I eat food and my stomach gets filled after eating small amount. Doctor pls help me
No..: There is a office based 10 min blood test....that will help. ...Read more